MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 8FR;43IN W/STYLTY SI; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 8FR;43IN W/STYLTY SI; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710859E
Medical Device Problem Codes Partial Blockage (1065); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that there was a leak from the base of enfit connection port.The device became slightly blocked and flushing was attempted but the fluid leaked around the base of the connector.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One sample without the original package or lot number was received at the manufacturing site for evaluation.Upon a visual and functional evaluation of the sample, the reported issue could not be confirmed.The product did not leak or present an occlusion during functional testing.A root cause could not be determined as the reported issue was not confirmed.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
DOBBHOFF 8FR;43IN W/STYLTY SI
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9262301
Report Number9612030-2019-02335
Device Sequence Number14103315
Product Code KNT
UDI-Device Identifier10884521582880
UDI-Public10884521582880
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884710859E
Device Catalogue Number8884710859E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date01/15/2020
Patient Sequence Number1